Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Erectile Difficulties
  • A couple of weeks ago I had a run of several days where I had a great deal of difficulty or couldn't get an erection with my wife (and had significant difficulty while masturbating). I'm a healthy guy in my 30's and had never had difficulties before. This also corresponded to when I started really getting quick p-waves upon inserting the Aneros and a major improvement in the "rewiring process". Being nervous that the Aneros was interfering with traditional intercourse, I scoured the website for any other reports of this phenomenon. And there weren't any.

    The problem seemed to have corrected itself and I continued enjoying the Aneros until tonight when I couldn't get an erection again. While discussing my difficulties, I realized that I had taken a lot of pseudophed two weeks ago and had started again yesterday because of a severe runny nose with post-nasal drip. Pseudophed is a drug that can be used to treat priapism (erection lasting >4 hrs). So I held off on taking a night time dose, and started having a tickle in the back of my throat from drainage. So I tried masturbating and was erect quickly and stayed erect through a satisfying encounter with the wife.

    So to anyone else that's having ED issues and is using a decongestant, cutting out the decongestant may help. Of course if problems persist, you need to see your doctor to rule out more serious causes.
  • rookrook
    Posts: 1,602
    My Urologist prescribes Terbutaline (aka Brethine) as a 'knock-down' med to be taken when an erection lasts longer than desired. This med is usually prescribed to counter Asthma.

    Always a good idea to check the side-effects of all the medications and supplements one takes. Just because it didn't require a prescription doesn't mean that it's without unintended consequences.
  • slimjm
    Posts: 497
    Sudafed is a common ingredient in many decongestant formulations and it works well for that purpose. I'd heard about it's use for priapism, and though I hadn't notice any ill effects upon me before, got "spooked" about using it anytime sex with my wife was a possibility later in the day.

    As to concerns about Aneros use and erectile difficulties I've never seen any information or concerns related about this and can't imagine any medical relationship. It seemed when I was first getting underway with the "re-wiring" process before any good feelings or prostate orgasms started coming that I was slow to get erect for sex with my wife, but it may have been merely psychological trying so hard to take a "Penis Not" approach with the regular Aneros sessions I was having trying to get some progress going.

    Once the feelings and some super O's starting coming as the months wore on it was like I was super responsive with having erections from there on. Again, this may have been psychological as there may be no provable medical reason to explain it, but I like to think it's because of my expanded sexual sensitivity now with having success with the internal sexual stimulation that the Aneros provides.
  • Those drugs can definitely cause erection issues, by constricting blood vessels (part of how they work). I'm on an ADHD medication, very light, that has a similar effect (also an amphetamine).

    That said, when I successfully rewired to my Aneros, I too began having erection issues I'd never experienced in my 40 years. It was hard to tell if it was the medication, stress, high blood pressure (also medicated, lightly), me being generally out of shape, or the nicotine/caffeine/alcohol I was enjoying.

    So I got some Viagra... But didn't turn to it until I'd eliminated some of the contributing factors - reduced nicotine/alcohol, left my shitty job, lost weight, and continued using my Aneros. When my erections improved, THEN I tried the Viagra... For fun. To celebrate an anniversary with my wife. That was a wonderful, and hilarious evening. Now I hoard them for special occasions.

    Age sucks, I'll admit it. As does stress.